Articles with article keyword: moduli

Uniqueness of $\mathrm {K}$-polystable degenerations of Fano varieties

Pages 609-656 by Harold Blum, Chenyang Xu | From volume 190-2

Log minimal model program for the moduli space of stable curves: the first flip

Pages 911-968 by Brendan Hassett, Donghoon Hyeon | From volume 177-3

Monodromy and irreducibility of leaves

Pages 1359-1396 by Ching-Li Chai, Frans Oort | From volume 173-3

Linearization of generalized interval exchange maps

Pages 1583-1646 by Stefano Marmi, Pierre Moussa, Jean-Christophe Yoccoz | From volume 176-3